On expansion in products of special solutions of two Sturm–Liouville equations
Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 781-784
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1990_310_4_a1,
author = {M. G. Gasymov and B. M. Levitan},
title = {On expansion in products of special solutions of two {Sturm{\textendash}Liouville} equations},
journal = {Doklady Akademii Nauk},
pages = {781--784},
year = {1990},
volume = {310},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a1/}
}
M. G. Gasymov; B. M. Levitan. On expansion in products of special solutions of two Sturm–Liouville equations. Doklady Akademii Nauk, Tome 310 (1990) no. 4, pp. 781-784. http://geodesic.mathdoc.fr/item/DAN_1990_310_4_a1/